# SDR UPS05245265

- Difficulty date: August 5, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,748 hours, 51,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W, EVIDENCE OF CORROSION ON BS 870 VERTICAL STIFFENER AND ATTACH CLIP AT LB 145.  CEILING AREA.  REPAIR CARRIED OUT IAW SRM 51-30-2 & 51-10-2, 51-10-1.
